# SDR JJBA20220707003

- Difficulty date: July 2, 2022
- Submitted: July 7, 2022
- Operation: Air carrier
- Aircraft: N14198
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500951
- Aircraft time: 35,688 hours, 24,129 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT OVER SEAT 18A INOP. R/R EMERGENCY LIGHT LAMP OVER SEAT 18A. OPS CHECK SAT.
